# SDR 95ZZZX5312

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93LG
- Make and model: Snias AS350B2
- Aircraft serial: 2654
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: B1894522282A
- Condition: Faulty
- Location: Cockpit Panel
- Part time: 1,246 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOCK WILL NOT RESET.  KNOB WAS TIGHT, BUT LOOSENED TO REMOVE FROM PANEL.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
